Alert archive / California / Beach Hazards Statements in 2025

Beach Hazards Statement 15, NWS San Francisco Bay Area, CA

October 19, 20256 counties in California

NWS San Francisco Bay Area, CA issued this beach hazards statement at Oct 19, 2025, 5:19 AM PDT for 6 counties in California. It took effect at Oct 19, 2025, 8:00 PM PDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Oct 19, 2025, 5:19 AM PDT (12:19 UTC)
In effect from
Oct 19, 2025, 8:00 PM PDT
Expired
Oct 23, 2025, 3:00 AM PDT
In force
3 days
Issued by
NWS San Francisco Bay Area, CA

Counties City and County of San Francisco, CA, Marin County, CA, Monterey County, CA, San Mateo County, CA, Santa Cruz County, CA, Sonoma County, CA

The radar

The San Francisco radar (KMUX), 53 km from the middle of the area, began a volume at 12:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Oakland, CA (KOAK), launched 12:00Z, 0.3 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 12:00Z on 2025-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 12:00Z on 2025-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1560 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

880 
WHUS46 KMTR 191219
CFWMTR

Coastal Hazard Message
National Weather Service San Francisco CA
519 AM PDT Sun Oct 19 2025

CAZ006-505-509-529-530-192200-
/O.NEW.KMTR.BH.S.0015.251020T0300Z-251021T0300Z/
San Francisco-
Coastal North Bay Including Point Reyes National Seashore-
San Francisco Peninsula Coast-Northern Monterey Bay-
Southern Monterey Bay and Big Sur Coast-
519 AM PDT Sun Oct 19 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM THIS EVENING THROUGH
MONDAY EVENING...

* WHAT...A long period northwesterly swell will result in an 
  increased risk for sneaker waves and rip currents.

* WHERE...San Francisco, Coastal North Bay Including Point Reyes 
  National Seashore, San Francisco Peninsula Coast, Northern 
  Monterey Bay and Southern Monterey Bay and Big Sur Coast 
  Counties.

* WHEN...From this evening through Monday evening.

* IMPACTS...Sneaker waves can unexpectedly run significantly
  farther up the beach than normal, including over rocks and
  jetties. Rip currents are typically more frequent and stronger
  in the vicinity of jetties, inlets, and piers. Swimmers should
  always swim near a lifeguard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
10 follow-up statements
896 
WHUS46 KMTR 192137
CFWMTR

Coastal Hazard Message
National Weather Service San Francisco CA
237 PM PDT Sun Oct 19 2025

CAZ006-505-509-529-530-200400-
/O.CON.KMTR.BH.S.0015.251020T0300Z-251021T0300Z/
San Francisco-
Coastal North Bay Including Point Reyes National Seashore-
San Francisco Peninsula Coast-Northern Monterey Bay-
Southern Monterey Bay and Big Sur Coast-
237 PM PDT Sun Oct 19 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 PM PDT THIS
EVENING THROUGH MONDAY EVENING...

* WHAT...A long period northwesterly swell will result in an 
  increased risk for sneaker waves and rip currents.

* WHERE...San Francisco, Coastal North Bay Including Point Reyes 
  National Seashore, San Francisco Peninsula Coast, Northern 
  Monterey Bay and Southern Monterey Bay and Big Sur Coast 
  Counties.

* WHEN...From this evening through Monday evening.

* IMPACTS...Sneaker waves can unexpectedly run significantly 
  farther up the beach than normal, including over rocks and 
  jetties. Rip currents are typically more frequent and stronger 
  in the vicinity of jetties, inlets, and piers. Swimmers should 
  always swim near a lifeguard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
774 
WHUS46 KMTR 200331
CFWMTR

Coastal Hazard Message
National Weather Service San Francisco CA
831 PM PDT Sun Oct 19 2025

CAZ006-505-509-529-530-201145-
/O.CON.KMTR.BH.S.0015.000000T0000Z-251021T0300Z/
San Francisco-
Coastal North Bay Including Point Reyes National Seashore-
San Francisco Peninsula Coast-Northern Monterey Bay-
Southern Monterey Bay and Big Sur Coast-
831 PM PDT Sun Oct 19 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...A long period northwesterly swell will result in an 
  increased risk for sneaker waves and rip currents.

* WHERE...San Francisco, Coastal North Bay Including Point Reyes 
  National Seashore, San Francisco Peninsula Coast, Northern 
  Monterey Bay and Southern Monterey Bay and Big Sur Coast 
  Counties.

* WHEN...Through Monday evening.

* IMPACTS...Sneaker waves can unexpectedly run significantly 
  farther up the beach than normal, including over rocks and 
  jetties. Rip currents are typically more frequent and stronger 
  in the vicinity of jetties, inlets, and piers. Swimmers should 
  always swim near a lifeguard.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
494 
WHUS46 KMTR 200850
CFWMTR

Coastal Hazard Message
National Weather Service San Francisco CA
150 AM PDT Mon Oct 20 2025

CAZ006-505-509-529-530-202200-
/O.CON.KMTR.BH.S.0015.000000T0000Z-251021T0300Z/
San Francisco-
Coastal North Bay Including Point Reyes National Seashore-
San Francisco Peninsula Coast-Northern Monterey Bay-
Southern Monterey Bay and Big Sur Coast-
150 AM PDT Mon Oct 20 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...A long period northwesterly swell will result in an 
  increased risk for sneaker waves and rip currents.

* WHERE...San Francisco, Coastal North Bay Including Point Reyes 
  National Seashore, San Francisco Peninsula Coast, Northern 
  Monterey Bay and Southern Monterey Bay and Big Sur Coast 
  Counties.

* WHEN...Through 8 PM this evening.

* IMPACTS...Sneaker waves can unexpectedly run significantly 
  farther up the beach than normal, including over rocks and 
  jetties. Rip currents are typically more frequent and stronger 
  in the vicinity of jetties, inlets, and piers. Swimmers should 
  always swim near a lifeguard.

* ADDITIONAL DETAILS...Another long period northwest swell arrives
  Tuesday into Wednesday, which may lead to another Beach Hazards
  Statement or High Surf Advisory.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
176 
WHUS46 KMTR 201920
CFWMTR

Coastal Hazard Message
National Weather Service San Francisco CA
1220 PM PDT Mon Oct 20 2025

CAZ006-505-509-529-530-210500-
/O.EXT.KMTR.BH.S.0015.000000T0000Z-251023T0400Z/
San Francisco-
Coastal North Bay Including Point Reyes National Seashore-
San Francisco Peninsula Coast-Northern Monterey Bay-
Southern Monterey Bay and Big Sur Coast-
1220 PM PDT Mon Oct 20 2025

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH WEDNESDAY
EVENING...

* WHAT...A moderate to long period northwesterly swell will result
  in breaking waves of 15 to 20 feet and an increased risk for
  sneaker waves and rip currents.

* WHERE...San Francisco, Coastal North Bay Including Point Reyes
  National Seashore, San Francisco Peninsula Coast, Northern
  Monterey Bay, Southern Monterey Bay, and Big Sur Coast.

* WHEN...Through Wednesday evening.

* IMPACTS...Sneaker waves can unexpectedly run significantly 
  farther up the beach than normal, including over rocks and 
  jetties. Rip currents are typically more frequent and stronger 
  in the vicinity of jetties, inlets, and piers. Swimmers should 
  always swim near a lifeguard.

* ADDITIONAL DETAILS...The largest breaking waves will be Tuesday
  night and into Wednesday where favored locations such as 
  Mavericks may reach up to or exceed 25 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
329 
WHUS46 KMTR 210126
CFWMTR

Coastal Hazard Message
National Weather Service San Francisco CA
626 PM PDT Mon Oct 20 2025

CAZ006-505-509-529-530-210930-
/O.CON.KMTR.BH.S.0015.000000T0000Z-251023T0400Z/
San Francisco-
Coastal North Bay Including Point Reyes National Seashore-
San Francisco Peninsula Coast-Northern Monterey Bay-
Southern Monterey Bay and Big Sur Coast-
626 PM PDT Mon Oct 20 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

* WHAT...A moderate to long period northwesterly swell will result
  in breaking waves of 12 to 17 feet and an increased risk for
  sneaker waves and rip currents. Waves locally up to 20 feet at
  favored breaking points.

* WHERE...San Francisco, Coastal North Bay Including Point Reyes 
  National Seashore, San Francisco Peninsula Coast, Northern 
  Monterey Bay, Southern Monterey Bay, and Big Sur Coast.

* WHEN...Through Wednesday evening.

* IMPACTS...Sneaker waves can unexpectedly run significantly 
  farther up the beach than normal, including over rocks and 
  jetties. Rip currents are typically more frequent and stronger 
  in the vicinity of jetties, inlets, and piers. Swimmers should 
  always swim near a lifeguard.

* ADDITIONAL DETAILS...The largest breaking waves will be Tuesday
  night and into Wednesday where favored locations such as
  Mavericks may exceed 20 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
963 
WHUS46 KMTR 210810
CFWMTR

Coastal Hazard Message
National Weather Service San Francisco CA
110 AM PDT Tue Oct 21 2025

CAZ006-505-509-529-530-212200-
/O.EXT.KMTR.BH.S.0015.000000T0000Z-251023T1000Z/
San Francisco-
Coastal North Bay Including Point Reyes National Seashore-
San Francisco Peninsula Coast-Northern Monterey Bay-
Southern Monterey Bay and Big Sur Coast-
110 AM PDT Tue Oct 21 2025

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH LATE WEDNESDAY
NIGHT...

* WHAT...A moderate to long period northwesterly swell will 
  result in breaking waves of 12 to 17 feet and an increased 
  risk for sneaker waves and rip currents. Waves locally up to 
  20 feet at favored breaking points.

* WHERE...San Francisco, Coastal North Bay Including Point Reyes 
  National Seashore, San Francisco Peninsula Coast, Northern 
  Monterey Bay and Southern Monterey Bay and Big Sur Coast 
  Counties.

* WHEN...Through late Wednesday night.

* IMPACTS...Sneaker waves can unexpectedly run significantly 
  farther up the beach than normal, including over rocks and 
  jetties. Rip currents are typically more frequent and stronger 
  in the vicinity of jetties, inlets, and piers. Swimmers should 
  always swim near a lifeguard.

* ADDITIONAL DETAILS...The largest breaking waves will be tonight
  through Wednesday where favored locations such as Mavericks may
  exceed 20 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
017 
WHUS46 KMTR 211858
CFWMTR

Coastal Hazard Message
National Weather Service San Francisco CA
1158 AM PDT Tue Oct 21 2025

CAZ006-505-509-529-530-220500-
/O.CON.KMTR.BH.S.0015.000000T0000Z-251023T1000Z/
San Francisco-
Coastal North Bay Including Point Reyes National Seashore-
San Francisco Peninsula Coast-Northern Monterey Bay-
Southern Monterey Bay and Big Sur Coast-
1158 AM PDT Tue Oct 21 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
WEDNESDAY NIGHT...

* WHAT...A moderate to long period northwesterly swell will 
  result in breaking waves of 12 to 17 feet and an increased 
  risk for sneaker waves and rip currents. Waves locally up to 
  20 feet at favored breaking points.

* WHERE...San Francisco, Coastal North Bay Including Point Reyes
  National Seashore, San Francisco Peninsula Coast, Northern
  Monterey Bay and Southern Monterey Bay and Big Sur Coast.

* WHEN...Through late Wednesday night.

* IMPACTS...Sneaker waves can unexpectedly run significantly 
  farther up the beach than normal, including over rocks and 
  jetties. Rip currents are typically more frequent and stronger 
  in the vicinity of jetties, inlets, and piers. Swimmers should 
  always swim near a lifeguard.

* ADDITIONAL DETAILS...The largest breaking waves will be tonight
  through Wednesday where favored locations such as Mavericks may
  exceed 25 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
163 
WHUS46 KMTR 220414
CFWMTR

Coastal Hazard Message
National Weather Service San Francisco CA
914 PM PDT Tue Oct 21 2025

CAZ006-505-509-529-530-231000-
/O.CON.KMTR.BH.S.0015.000000T0000Z-251023T1000Z/
San Francisco-
Coastal North Bay Including Point Reyes National Seashore-
San Francisco Peninsula Coast-Northern Monterey Bay-
Southern Monterey Bay and Big Sur Coast-
914 PM PDT Tue Oct 21 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
WEDNESDAY NIGHT...

* WHAT...A moderate to long period northwesterly swell will result
  in breaking waves of 12 to 17 feet, with the highest waves up to
  25 feet in favored locations, and an increased risk for sneaker
  waves and rip currents.

* WHERE...Pacific Coast beaches.

* WHEN...Through late Wednesday night.

* IMPACTS...Sneaker waves can unexpectedly run significantly
  farther up the beach than normal, including over rocks and
  jetties. Rip currents are typically more frequent and stronger
  in the vicinity of jetties, inlets, and piers. Swimmers should
  always swim near a lifeguard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
489 
WHUS46 KMTR 221955
CFWMTR

Coastal Hazard Message
National Weather Service San Francisco CA
1255 PM PDT Wed Oct 22 2025

CAZ006-505-509-529-530-231000-
/O.CON.KMTR.BH.S.0015.000000T0000Z-251023T1000Z/
San Francisco-
Coastal North Bay Including Point Reyes National Seashore-
San Francisco Peninsula Coast-Northern Monterey Bay-
Southern Monterey Bay and Big Sur Coast-
1255 PM PDT Wed Oct 22 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE
TONIGHT...

* WHAT...A moderate to long period northwesterly swell will 
  result in breaking waves of 12 to 17 feet, with the highest 
  waves up to 25 feet in favored locations, and an increased 
  risk for sneaker waves and rip currents.

* WHERE...Pacific Coast beaches.

* WHEN...Through late tonight.

* IMPACTS...Sneaker waves can unexpectedly run significantly 
  farther up the beach than normal, including over rocks and 
  jetties. Rip currents are typically more frequent and stronger 
  in the vicinity of jetties, inlets, and piers. Swimmers should 
  always swim near a lifeguard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
603 
WHUS46 KMTR 231000
CFWMTR

Coastal Hazard Message
National Weather Service San Francisco CA
300 AM PDT Thu Oct 23 2025

CAZ006-505-509-529-530-232200-
/O.EXP.KMTR.BH.S.0015.000000T0000Z-251023T1000Z/
/O.NEW.KMTR.BH.S.0016.251024T1000Z-251027T1000Z/
San Francisco-
Coastal North Bay Including Point Reyes National Seashore-
San Francisco Peninsula Coast-Northern Monterey Bay-
Southern Monterey Bay and Big Sur Coast-
300 AM PDT Thu Oct 23 2025

...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE TONIGHT THROUGH
LATE SUNDAY NIGHT...

* WHAT...A moderate to long period northwesterly swell will result
  in breaking waves of 15 to 20 feet, with the highest waves up 
  to 25 feet in favored locations, and an increased risk for 
  sneaker waves and rip currents.

* WHERE...San Francisco, Coastal North Bay Including Point Reyes 
  National Seashore, San Francisco Peninsula Coast, Northern 
  Monterey Bay and Southern Monterey Bay and Big Sur Coast 
  Counties.

* WHEN...From late tonight through late Sunday night.

* IMPACTS...Sneaker waves can unexpectedly run significantly
  farther up the beach than normal, including over rocks and
  jetties. Rip currents are typically more frequent and stronger
  in the vicinity of jetties, inlets, and piers. Swimmers should
  always swim near a lifeguard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this beach hazards statement went out at Oct 19, 4:19 AM PDT, 1 hour earlier. Its key messages:

  • Updated at 214 AM PDT Sun Oct 19 2025
  • Warmer and drier weather with light to moderate offshore winds in the higher elevations through Tuesday.
  • An increased risk of sneaker waves and rip currents returns on Monday, with the potential for high surf midweek.
  • Slightly cooler conditions begin midweek with unsettled weather to return Friday into the following weekend.
Area forecast discussion, Oct 19, 4:19 AM PDT, 1 hour before
Area Forecast Discussion
National Weather Service San Francisco CA
419 AM PDT Sun Oct 19 2025

...New AVIATION, MARINE...

.KEY MESSAGES...
Updated at 214 AM PDT Sun Oct 19 2025

 - Warmer and drier weather with light to moderate
   offshore winds in the higher elevations through Tuesday.

 - An increased risk of sneaker waves and rip currents returns on
   Monday, with the potential for high surf midweek.

 - Slightly cooler conditions begin midweek with unsettled weather
   to return Friday into the following weekend.

&&

.SHORT TERM...
Issued at 214 AM PDT Sun Oct 19 2025
(Today and tonight)

Stratus hugs most of the Bay Area and Central Coast coastlines this
morning, with fog and low clouds dipping into the Salinas Valley.
Visibilities have dropped at Half Moon Bay, Monterey, Salinas, and
Fort Ord, but the question remains: how long will they hold? The
shallow marine layer has started crack over the waters, with pockets
of clearing. The marine layer is expected to be around 500ft or
less, likely keeping the reduced visibilities and low cloud to the
coast. Should continued visibility of less than a quarter mile
continue, a Dense Fog Advisory may be needed this morning. Fog and
low cloud should mix out by mid to late morning, leading to a mostly
clear skies for much of the region. Temperatures will climb into the
mid to upper 70s for any of the Bay Area Valleys, while Central
Coast Valleys range from the low 70s near the coast to the mid 70s
to mid 80s for interior locations. Near the coast, or should you be
stuck under coastal clouds, highs will be range from the 60s to near
70 degrees.

Tonight, offshore winds will become more apparent, especially for
higher elevations across the Bay Area. Gusts should be around 20-30
mph and linger through Monday morning. This should keep the marine
layer at bay, generally 500 feet or less.

&&

.LONG TERM...
Issued at 214 AM PDT Sun Oct 19 2025
(Monday through Saturday)

Quiet weather will continue into Tuesday as upper level ridging
nosing into California slowly retreats due to the a cut off low
moving into the region. Sensible weather generally remains the same,
with warmer temperatures and light offshore flow holding steady.
Late Tuesday into Wednesday, the pattern will begin to change with
flow becoming onshore and high temperatures dipping below their
seasonal averages for this time year. Temperatures moderate to near
normal or just below normal for the end of the week, with the marine
layer likely re-establishing to about 1000 to 2000ft.

After that, we turn our eyes to the much anticipated rain event.
Models and ensembles continue to favor rain across much of the
region; however, there are still quite a variability in the timing
of the system and its strength. Be sure to stay tuned to the
forecast and given the nice weather, now is the time to make sure
gutters are cleared, outdoor objects are secured, and debris over
storm drains are cleared.

&&

.AVIATION...
(12Z TAFS)
Issued at 418 AM PDT Sun Oct 19 2025

Fog and low stratus is being observed across the immediate coast,
through the Golden Gate into the Berkeley region, and the Monterey
Bay region. A compressed marine layer should keep the stratus from
coming in too far inland, but stratus is moving towards OAK and
there is a moderate confidence that they will see fog and low
ceilings tonight. Fog should mix out later in the morning with a
light onshore breeze during the afternoon and evening hours. Towards
the evening, stratus development will once again be limited to the
immediate coast, especially south of HAF, with strong offshore flow
aloft resulting in a chance for LLWS across the North Bay and Bay
Area towards the end of the TAF period.

Vicinity of SFO... Moderate to high confidence of VFR through the
TAF period with a very low but nonzero chance of fog developing at
the terminal this morning. Any fog or low stratus that develops
should mix out by around 17-18Z with breezy west winds in the
afternoon. Winds diminish in the evening, with strong offshore flow
aloft leading to LLWS concerns after midnight through the end of the
TAF period.

SFO Bridge Approach... Similar to SFO.

Monterey Bay Terminals... LIFR stratus and fog is expected to linger
at the terminals through 17-18Z. Breezy onshore winds develop in the
afternoon, with moderate confidence of stratus returning to the
terminals as the winds diminish this evening. Confidence in stratus
timing is lower and it is possible that stratus stays right at the
edge of the terminals for a few hours this evening before moving
in.

&&

.MARINE...
(Today through Friday)
Issued at 418 AM PDT Sun Oct 19 2025

Fresh to strong northwest breezes will develop through the day
with occasional gale force gusts across the northern outer waters.
A new northwest swell moves in tonight, combining with the wind
waves to build very rough conditions across the exposed coastal
waters. Moderate to rough seas persist across the outer waters
through the next week.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
CA...None.
PZ...Small Craft Advisory from 9 AM this morning to 9 AM PDT Monday
     for Pt Arena to Pt Reyes 0-10 nm.

     Small Craft Advisory from 3 PM this afternoon to 9 AM PDT Monday
     for Pt Reyes to Pigeon Pt 0-10 nm.

     Small Craft Advisory from 9 AM this morning to 9 PM PDT Monday
     for Pt Arena to Pt Reyes 10-60 NM.

     Small Craft Advisory from 3 PM this afternoon to 9 PM PDT Monday
     for Pigeon Pt to Pt Pinos 10-60 NM.

&&

SHORT TERM...KR
LONG TERM....KR
AVIATION...DialH
MARINE...DialH

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, X, and YouTube at:
www.facebook.com/nwsbayarea
x.com/nwsbayarea
www.youtube.com/nwsbayarea

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 4:59 AM PDTMarine Dense Fog AdvisoryMTR4 hr
Oct 19, 5:08 AM PDTDense Fog AdvisoryMTRMonterey, San Benito, City and County of San Francisco, San Mateo, Santa Cruz4 hr

Nearby

Beach Hazards Statements in California, 2025Every beach hazards statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.